MAUDE Adverse Event Report: STERIS CORPORATION CELERITY 20 STEAM BIOLOGICAL INDICATOR

STERIS CORPORATION CELERITY 20 STEAM BIOLOGICAL INDICATOR
Model Number LCB048
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has made several attempts to obtain additional information regarding the reported event; however, to date the user facility has not responded.The bi media is water-based and not considered hazardous.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that an employee obtained a burn while handling a celerity 20 steam biological indicator (bi).The user facility did not disclose if medical treatment was sought or administered.

Brand Name
CELERITY 20 STEAM BIOLOGICAL INDICATOR
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
9325 pinecone dr
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
9325 pinecone dr.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13551693
Report Number3004080920-2022-00001
Device Sequence Number5236230
Product Code FRC
UDI-Device Identifier10724995161542
UDI-Public10724995161542
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLCB048
Device Catalogue NumberLCB048
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown